Acta Informatica

, Volume 1, Issue 4, pp 271–281

Proof of correctness of data representations

  • C. A. R. Hoare

DOI: 10.1007/BF00289507

Cite this article as:
Hoare, C.A.R. Acta Informatica (1972) 1: 271. doi:10.1007/BF00289507


A powerful method of simplifying the proofs of program correctness is suggested; and some new light is shed on the problem of functions with side-effects.

Copyright information

© Springer-Verlag 1972

Authors and Affiliations

  • C. A. R. Hoare
    • 1
  1. 1.Computer Science The Queen's University of BelfastBelfastNorthern Ireland

Personalised recommendations